It is currently Mon Aug 21, 2017 6:19 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Fri Oct 19, 2012 5:11 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 19, 2012 4:50 pm
Posts: 9
Hello everybody I'm new to forum but not subs in general. Just a few ?'s. I have spent latterly days worth of time looking the subject up but haven't come across any as of yet. Firstly, aside from the fact subs can be finicky with certain people.. why when I'm way past the induction phase and stabilized.(been 4 years as of now) do I feel so crappy so much sooner than I used to As in half the time it normally holds me per dose. I take my 2mg dose at 10pm at night, that next day I've got chills and general malaise. Is it just that I'm used to them over the years and my body is efficient at ridding it out of the body? I wish subs kept me unsick for 2 days like they used to. Even if I take 6mg by that next night I feel like crap. Subs supposed to overlap and build up because of the half life I thought? I haven't relapsed in 4 years. This problem has only happened this past 6 months while being on it. Thanks for any thoughts and opinions. And hopefully I explained that rite.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 19, 2012 9:34 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Have you ever considered switching your dose to the morning rather than at night so it's stronger during the day? I know what you mean about feeling like you need another dose sooner after time passes. That's what happened to me too but after a while I realized it was more or less my mind/ body playing tricks on me. If I waited it out a bit, the feelings would pass and I'd be okay. I do believe morning doses or most optimal but of course, discuss with your doc.

Hope it gets better.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 19, 2012 10:26 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Mar 29, 2011 2:10 pm
Posts: 231
Location: pacific nw
I have read that other people have felt the same way you do. That the sub was not working as well as it had in the past.

I have never really had this problem. I wonder if taking it in the morning would help.

Sorry I really have no advice for ya. Others should come along soon!

_________________
I have been on suboxone 2.5 years and take 4mg once daily. I love my sub and plan to be on it for two more years.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Oct 19, 2012 10:56 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 19, 2012 4:50 pm
Posts: 9
You know, logically you guys are rite. Probably one of the few options I have to try, but either way Something else very interesting that I experience is sometimes ill do 2mg mid day morning like you said, and I swear I'll feel like I'm in mild to moderate withdrawals sometimes 4 6 hours later. At the end of my last run using Diesel prefibly which i did not have same problem with, I would do Oxys as a last resort and I remember having 60 to 80 mg habit to just stay unstick. Not 2 hours after doing a full 80 I would be right back crappy feeling like I haven't even dosed in a day as if I had took no opiates. And I only ever did 1 80 a day if i bought em at most so anybody normally with that habbit who took 80 mg With a 80mg habbit should atleast fend off w.d for a day.i could understand taking 20 of the 80mg and feeling ok and sick again not 2 houres after. So now 4 years later I'm experiencing this with subs now?? When I stopped full agonists I diddnt worry about why it happened because I went on subs. Also I don't jump around with the dose if I take more I never go above 4mg so can't see that as an issue.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 20, 2012 5:44 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hi there~TJ and I had both mentioned this many months ago, and seem to be in agreement on it. I am the same way.
I think that it has to do with my metabolism. I have a very fast metabolism. Have you had yours checked recently?
Or do you typically have a fast metabolism? This may be the culprit. I noticed when I was dosing in the morning, that
by around 3 o'clock every afternoon, I was feeling like I was in the beginnings of withdrawals.
When I would take that second dose, voila~I was fine.
Come morning time, I was feeling like crap again. So mine was just because of my metabolism.
Just a thought~[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 20, 2012 1:09 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 19, 2012 4:50 pm
Posts: 9
I too have a very fast metabolism, so that just may be what's causing that. But it's intristing to note that both suboxone and oxycodone from what I'm seeing on wiki are both metabolized by cytochrome p450 enzyme system or at least both have that enzyme involved. It says people who are fast metabolizers can experience reduced analgesia and increased side affects. I've read somewhere that if you lack a lot of that enzyme its possible my body can't really even metabolize it properly. Why did I not have the same problem with shorter acting opiates like herion?


Top
 Profile  
 
PostPosted: Thu Nov 01, 2012 9:53 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Oct 21, 2012 5:33 pm
Posts: 147
I know that has to be a rough ride, knowing that you will fell crappy every time you get up.

With you doctor's approval maybe you could take 1 mg at night and 1 mg in the morning?

Are you making sure you are dosing correctly so that you get all the BA that you can from your dose?

Could there be something in your diet that you have started taking that could lower the effectiveness of the Suboxone?

I would Google up about supplements or foods, etc., that could reduce the length of time that the Suboxone is effective for you.

Sub. has a 37 hour half life, as you may well know, so there has to be a reason that it seems to be wearing off in less time than I would think it would.

I do know that stress, anxiety, depression and other similar factors can reduce the way one reacts to the effects of almost all drugs.

I hope you get to where you want to be with the sub..


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group